MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the rebar catheter met resistance.It was reported that during a neurointerventional procedure on a patient, the rebar microcatheter experienced jamming and could not be used normally.It was immediately replaced with a new one.The device affected the duration of the surgery.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Prolonged surgery was caused by this event.Additional information was received stating that the cause of the event was not determined.The lesion was a right middle cerebral artery m1 segment occlusion.The event occurred during surgery and the blood vessel was severely bent.The procedure was an acute ischemic stroke, stent thrombectomy.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received stating that the lot number of the rebar was b800786.
 
Additional Manufacturer Narrative
Correction to h11 in 2029214-2025-02246: the text included in h11 was submitted in error and should be disregarded.This event remains reportable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23348775
Report Number2029214-2025-02246
Device Sequence Number7807727
Product Code KRA
UDI-Device Identifier00847536026834
UDI-Public(01)00847536026834(17)261009(10)B800786
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberB800786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/03/2025
12/11/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/01/2025
12/11/2025
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale